Medication Eviplera

I have been on Eviplera for a year and have felt exhausted constantly. I went to my doctor and they have put me back on my first set of meds DARUNAVIR and TRUVADA. And said when I have my doctors appointment I can change. I find the information about meds impossible to choose. They show you a pill bock and it's like how do I know which one to pick. I'm 23 I have suffered with depression in the past. I'm finding the choosing medication difficult. I did not enjoy EVIPLERA I don't know if I'm being paranoid but it didn't seem to work with me. I always felt tired and on edge. Any suggestions? Or experience. Thanks

8 Replies

oldestnewest
  • hi - sorry to hear that. I was lucky. My doctor chose what he thought would be best for me(triumeq) and it has been great and worked really well

  • I've been in triumeq also for at least a year if not longer & have had no ill effects from it...1 pill on a morning and im done..

  • Eviplera never worked for me either, was exhausted and gave me bad tummy ache(and wind!) Also started to give me pins and needles

    I struggled with it for 18mths but Dr was great and talked me through alternatives

    I'm on Truvada and Nevirapine now and it's like a cloud being lifted

    We're all different, it might take time but am sure you will find the right combi😊

  • Hi , I was on the Truvada Darunavir combination for about five years and found it very good . The only draw back is that long term use of Truvada can lead to loss of kidney function , but your Doctors will keep an eye on that for you .

    If you suffer depression the drugs to avoid are Efavirenz and its brand name Sustiva . There are lots of side effects with this drug , one being depression . It was the first medication that I was put on and caused giddiness , disturbing dreams , pins and needles and anxiety - all common side affects with this medication .

  • Thanks for your message, also I've been reading the possible side effects of TRUVADA DARUNAVIR and it says fat deposit change in the body face and arms over the years did you notice any change in your body shape? Or is it not common.

  • Unfortunately all HIV drugs have potential side effects that affect individuals in different ways .

    In my case Truvada was responsible for a loss of kidney function and a rise in cholesterol levels . It may have been responsible for an increase of abdominal fat - but I'm not certain about that . I do know one guy who lost all the fat from his face and ended up looking like a scull - but I couldn't tell what percentage of patients suffer this .

  • I run an HIV support group and last week one of the guys said he's doing much better since he switched off eviplera (called complera here). He didn't realize there was a problem until he tried the new meds. He's now on Triumec and doing better.

    Your current combination is good and protease inhibitors are powerful drugs, least susceptible to failure. Personally, I never minded taking more than one pill. I'm already taking vitamins, so it's just one in the mix.

  • I'm on Daronovir and Truvada - I switched from Efavirenz which was horrible for me.

    Everyone is different but after 4 years on it I'm great most of the time now.

    You can't read all the side effects on all the medications to decide what to take - we need powerful drugs which have powerful side effects so any are bound to cause some - you just have to find the ones which your body tolerates the best.

    Don't worry too much and try to have a positive outlook about it as that helps.

    I hope you find one which works for you.

You may also like...